HomeAnswersDermatologyglans discolorationMy penis head has turned black and itchy. Please help.

My penis head has become black and foreskin is itchy. Please suggest effective treatment.

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 8, 2018
Reviewed AtFebruary 17, 2024

Patient's Query

Hello doctor,

My penis head has become black. That part, as well as the foreskin, is itchy. I went to a urologist and he prescribed Ciplox 500 mg (1-0-1) for five days and T Bact cream for applying. It was paining a bit at that time. Now the pain is considerably reduced (about 90 %). But still, the black head on penis is still there. Now occasionally it itches. Please prescribe me a suitable and effective treatment.

Hi,

Welcome to icliniq.com.

Kindly send good quality image and revert back. Without photographs its difficult to comment.

Patient's Query

Thank you doctor,

I have attached the file.

Hi,

Welcome back to icliniq.com.

I have seen the images (attachment removed to protect patient identity). There is hyperpigmentation over the glans area.

  1. Are you diabetic?
  2. Since how many days you have had this complaint?
  3. History of similar episodes in the past?
  4. Do you have similar pigmentation over oral mucosa?
  5. Was it diagnosed balanitis or did you have cuts over preputial skin with redness?

Patient's Query

Hello doctor,

Thank you for the reply.

I am having this problem since two months. No diabetes problem. Initially, when I started getting an itching feeling in the glans area and the foreskin, I used Dettol to wash that area. I did it for two weeks. When there was more darkness on glans head and itching continued, I went to a urologist and he prescribed the above-mentioned medicine. My foreskin also has itching symptoms and slight burning feeling on the foreskin when I urinate. Except for triglycerides above the normal level, I do not have any other medical problem as of now. Thank you.

Hello,

Welcome back to icliniq.com.

Application of Dettol can lead to more irritation which must have caused hyperpigmentation. You must have suffered from balanitis in which there is itching over glans area with a collection of creamy material. Start the application of Ketoconazole 2 % cream twice daily along with T Bact cream. There is no need for oral antibiotics at present. Even after seven to 10 days of above-mentionedcreams, if there is no relief then you may consider oral medications. Consult a specialist doctor, discuss with him or her and start taking the medicine with their consent.

  1. Tablet Fluconazole 200 mg single dose if you are not allergic to oral antifungal medications.
  2. Tablet Levocetirizine 5 mg at bedtime can be taken now to relieve itching sensation.

Wash the area with lukewarm water. Do not use Dettol.

Patient's Query

Hi doctor,

Thank you for the reply.

There is no improvement in the black color of the glans head. I applied the cream which you had prescribed (Ketoconazole 2% cream + T Bact ) and also took a single dose of Fluconazole 200 mg.

To summarize my current problems are

1. Glans head blacked

2. Slight pain, burning sensation, itching - all about once in 4 to 5 hours for a few mins and then stops (all these problems reduced about 90% compared to earlier)

3. No other problems. Not diabetic.

4. Only medicine currently taking is Rosave F 10 (0-0-1) for high Triglycerides

I feel that either strong oral medicines (maybe antibiotics) are needed or it may be some other disease altogether.

Please help me out, Doctor.

Thank you.

Hi,

Welcome back to icliniq.com.Then lichen planus needs to be ruled out considering pigmentation. Visit the dermatologist personally for a clinical examination.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Thakare Sampada Avinash
Dr. Thakare Sampada Avinash

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy